# SDR EIAA980240

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

HNL - AT FL 310, THE CREW OXYGEN SUPPLY DROPPED TO '0' PSI.  RETURNED TO PHNL.  DUMPED 10,000 LBLS FUEL, LANDING UNEVENTFUL.  (M)
